Optimal algorithms and proofs (Dagstuhl Seminar 14421)

Beyersdorff, O orcid.org/0000-0002-2870-1648, Hirsch, EA, Krajíček, J et al. (1 more author) (2014) Optimal algorithms and proofs (Dagstuhl Seminar 14421). Dagstuhl Reports, 4 (10). pp. 51-68. ISSN 2192-5283

Abstract

Metadata

Item Type: Article
Authors/Creators:
Editors:
  • beyerdorff, O
  • Hirsch, EA
  • Krajíček, J
  • Santhanam, R
Copyright, Publisher and Additional Information:

© Olaf Beyersdorff, Edward A. Hirsch, Jan Krajícek, and Rahul Santhanam. Except where otherwise noted, content of this report is licensed under a Creative Commons Attribution 3.0 Unported (CC BY 3.0) licence. To view a copy of this license, visit https://creativecommons.org/licenses/by/3.0/.

Keywords: computational complexity; proof complexity; approximation algorithms; optimal algorithms; optimal proof systems; speedup theorems
Dates:
  • Published: October 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 Jun 2018 13:04
Last Modified: 09 Jul 2018 15:09
Status: Published
Publisher: Schloss Dagstuhl - Leibniz-Zentrum für Informatik
Identification Number: 10.4230/DagRep.4.10.51
Open Archives Initiative ID (OAI ID):

Export

Statistics